Journal article icon

Journal article

Bayesian Estimation of the Multinomial Logit Model: A Comment on Holmes and Held, "Bayesian Auxiliary Variable Models for Binary and Multinomial Regression" Response

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/11-BA613A

Authors


Journal:
BAYESIAN ANALYSIS
Volume:
6
Issue:
2
Pages:
357-358
Publication date:
2011-01-01
DOI:
ISSN:
1931-6690
URN:
uuid:e8107a37-8711-4e11-bb5b-bd2783f7dd9d
Source identifiers:
159409
Local pid:
pubs:159409

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP